# SDR SIMA3343

- Difficulty date: November 9, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725193
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND CORROSION ON CABIN SEAT TRACK BL 18.3 BETWEEN STATIONS 294 AND 336, SPLICED NEW SECTION OF SEAT TRACK BETWEEN STATIONS 294 AND 351.2 IAW SAAB SRM 53-70-60.  (M)
